Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Accutane destroyed my face!!

Accutane destroyed my face!!
amrit1997
Album created by
amrit1997
  • 11
  • 0
  • 10
Ok ive been on Accutane for a month, ive taken antibiotics in the past and they have worked. At one point my face was really clear for about 4-5 months. Recently after stopping antibiotics for about 2 months my acne started to come back, so i visited my dermatologist and they suggested accutane. The put me on 20mg and its been a month MY ACNE HAS NEVER BEEN THIS BAD IN MY LIFE!!!!!!!!!!! it has dried up all my skin and looks horrible and my face really hurts the worst thing is i have 7 exams all this month and have to go into school, im embarrassed to even show my face. I have a appointment with my dermatologist next monday on the 12th and i have a exam on the same day WTF is even life lol The first picture is 3 months ago around january or February my face was so clear no its FUCKED!!!! I dont know what to do ive never seen people with their acne this bad PLZ HELP!!!!!!!!

0 Comments

There are no comments to display.

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×